Browse Title Index


 
Issue Title
 
Volume 12, Number 3, December 2007 RESOLVENT METHOD FOR CO-COERCIVE MIXED VARIATIONAL INEQUALITIES Abstract   PDF
Abdellah Bnouhachem, Mohamed Khalfaoui
 
Volume 29, Number 4, December 2024 RESULTS FOR COUPLED FIXED POINTS IN PARTIAL METRIC SPACES UNDER A CONTRACTIVE TYPE CONDITION Abstract   PDF
Reena Jain, G. S. Saluja, Ho Geun Hyun
 
Volume 20, Number 3, September 2015 RESULTS ON N-TUPLED COINCIDENCE AND FIXED POINTS IN PARTIALLY ORDERED G-METRIC SPACES VIA SYMMETRIC (φ, ψ)-CONTRACTIONS Abstract   PDF
Deepak Singh, Varsha Chauhan, Vishal Joshi
 
Volume 29, Number 1, March 2024 RESULTS ON THE HADAMARD-SIMPSON'S INEQUALITIES Abstract   PDF
Asraa Abd Jaleel Husien
 
Volume 21, Number 3, September 2016 RESULTS ON THE SEMI-LOCAL CONVERGENCE OF ITERATIVE METHODS WITH APPLICATIONS IN k-MULTIVARIATE FRACTIONAL CALCULUS Abstract   PDF
George A. Anastassiou, Ioannis K. Argyros
 
Volume 11, Number 2, June 2006 REVERSING THE CBS-INEQUALITY FOR SEQUENCES OF VECTORS IN HILBERT SPACES WITH APPLICATIONS (II) Abstract   PDF
S.S. Dragomir
 
Volume 17, Number 4, December 2012 REVIEW OF RECENT STUDIES ON THE KKM THEORY Abstract   PDF
Sehie Park
 
Volume 19, Number 1, March 2014 REVIEW OF RECENT STUDIES ON THE KKM THEORY, II Abstract   PDF
Sehie Park
 
Volume 10, Number 2, June 2005 ROBUST SET-VALUED STATE ESTIMATION FOR LINEAR TIME-VARYING SYSTEMS IN HILBERT SPACES Abstract   PDF
Vu N. Phat, Andrey V. Savkin
 
Volume 11, Number 4, December 2006 ROLE OF A-MONOTONICITY IN SENSITIVITY ANALYSIS FOR RELAXED COCOERCIVE NONLINEAR QUASIVARIATIONAL INCLUSIONS AND RESOLVENT OPERATOR TECHNIQUE Abstract   PDF
Ram Verma
 
Volume 14, Number 1, March 2009 SADDLE POINT CHARACTERIZATION OF SUBHARMONIC SOLUTIONS OF NONAUTONOMOUS SECOND ORDER HAMILTONIAN SYSTEMS Abstract   PDF
Zhao-Hong Sun, Yong-Qin Ni, Chuan-Yong Chen
 
Volume 9, Number 1, March 2004 SEMI CLASSICAL AND REGULARITY OF SOLUTIONS OF SEMILINEAR INTEGRODIFFERENTIAL EQUATIONS Abstract   PDF
K. Balachandran, S. Karunanithi
 
Volume 28, Number 2, June 2023 SEMI-ANALYTICAL SOLUTION TO A COUPLED LINEAR INCOMMENSURATE SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
Iqbal M. Batiha, Nashat Alamarat, Shameseddin Alshorm, O. Y. Ababneh, Shaher Momani
 
Volume 8, Number 3, September 2003 SENSITIVITY ANALYSIS FOR A NEW CLASS OF GENERALIZED STRONGLY NONLINEAR PROJECTION EQUATIONS Abstract   PDF
Ding Ke, Zhong-Quan He, Jun Li
 
Volume 17, Number 1, March 2012 SENSITIVITY ANALYSIS FOR GENERAL NONLINEAR ORDERED PARAMETRIC VARIATIONAL INEQUALITY WITH RESTRICTED-ACCRETIVE MAPPING IN ORDERED BANACH SPACE Abstract   PDF
Honggang Li
 
Volume 22, Number 4, December 2017 SEQUENCE OF MULTI-VALUED PEROV TYPE CONTRACTION MAPPINGS Abstract   PDF
Muhammad Usman Ali, Jong Kyu Kim
 
Volume 21, Number 2, June 2016 SET-VALUED FIXED POINT THEOREM BASED ON THE SUPER-TRAJECTORY IN COMPLETE SUPER HAUSDORFF METRIC SPACE Abstract   PDF
Hong Gang Li, Yongqin Yong, Mao Ming Jin, Qinghua Zhang
 
Volume 27, Number 1, March 2022 SETVALUED MIXED QUASI-EQUILIBRIUM PROBLEMS WITH OPERATOR SOLUTIONS Abstract   PDF
Tirth Ram, Anu Kumari Khanna, Ravdeep Kour
 
Volume 28, Number 4, December 2023 SEVEN-PARAMETER MITTAG-LEFFLER OPERATOR WITH SECOND-ORDER DIFFERENTIAL SUBORDINATION RESULTS Abstract   PDF
Maryam K. Rasheed, Abdulrahman H. Majeed
 
Volume 16, Number 3, September 2011 SHRINKING HYBRID DESCENT-LIKE METHODS FOR NONEXPANSIVE MAPPINGS AND SEMIGROUPS Abstract   PDF
Nguyen Buong, Nguyen Duc Lang
 
Volume 16, Number 4, December 2011 SHRINKING PROJECTION METHODS FOR A FAMILY OF MAXIMAL MONOTONE OPERATORS Abstract   PDF
Yasunori Kimura
 
Volume 8, Number 3, September 2003 SIMULTANEOUS APPROXIMATION BY SUMMATION-INTEGRAL TYPE OPERATORS Abstract   PDF
Vijay Gupta, M.K. Gupta, Vipin Vasishtha
 
Volume 16, Number 1, March 2011 SIMULTANEOUS FARTHEST POINTS IN VECTOR VALUED FUNCTION SPACES Abstract   PDF
A. Ababneh, Sh. Al-Sharif, J. Jawdat
 
Volume 10, Number 3, September 2005 SINGULAR SEMIPOSITONE NONLINEAR EIGENVALUE PROBLEMS Abstract   PDF
Xingguang Zhang, Lishan Liu
 
Volume 26, Number 2, June 2021 SINGULAR SOLUTIONS OF AN INHOMOGENEOUS ELLIPTIC EQUATION Abstract   PDF
Arij Bouzelmate, Abdelilah Gmira
 
1076 - 1100 of 1345 Items << < 39 40 41 42 43 44 45 46 47 48 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea